Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Headache temperature nausea accompanied bt dizzy spells and ocaisional eye twitching, please help

Headache temperature nausea accompanied bt dizzy spells and ocaisional eye twitching in a 59 year old male My husband is 59 he has had a very bad cough for 3 days and a temperature, he is sleeping alot but complains that he has a headache and at times when he rolls over in bed he gets dizzy, then his eyes twitch from side to side very rapidly for about ten to 15 seconds.i have seen this happen twice, he also says he feels a little nauseas....very worried and he will not go to the doctors, he is also sleeping alot. thank you Katie
Asked On : Tue, 8 Feb 2011
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Dear Freegurl

your husband has got infection of inner ear. it is known as labrynthitis. this condition wil get resolve by within a week by simple medication like antibiotic and labyrinthine sedative. this condition may cause some amount of hearing loss consult ENT surgeon for better management.
Answered: Tue, 8 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor